MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 105; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 105; GENERATOR
Model Number 105
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any defects¿ or malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported from the patient that their vns was explanted due to a malfunction.No further information was provided.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
H6.Adverse event problem codes; corrected information, initial report inadvertently omitted coding.

Brand Name
PULSE GEN MODEL 105
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21607879
Report Number1644487-2025-00299
Device Sequence Number15677490
Product Code LYJ
UDI-Device Identifier05425025750054
UDI-Public05425025750054
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/05/2017
Device Model Number105
Device Lot Number4315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexMale